Asymptotic expansion and central limit theorem for multiscale piecewise-deterministic Markov processes

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2012, 122 (6), pp.2292-2318
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00714354
Contributeur : Serena Benassù <>
Soumis le : mercredi 4 juillet 2012 - 10:48:23
Dernière modification le : jeudi 27 avril 2017 - 09:46:53

Identifiants

  • HAL Id : hal-00714354, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

M. Thieullen, K. Pakdaman, G. Wainrib. Asymptotic expansion and central limit theorem for multiscale piecewise-deterministic Markov processes. Stochastic Processes and their Applications, Elsevier, 2012, 122 (6), pp.2292-2318. 〈hal-00714354〉

Partager

Métriques

Consultations de la notice

56